my friend is on bystolic and he was told to take a 5mg a day and has been taking 25mg a day what could happen
How is he doing that? Any time you are taking that many pills you should question it. What can happen is his pulse can get very slow and his blood pressure can bottom out causing dizziness or fainting. Tell him to stop it right now. There is a label on the pill bottle with directions, he needs to learn to read it.
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 20 Aug 2010 • 1 answer
Posted 22 Feb 2012 • 1 answer
Posted 21 Apr 2012 • 1 answer
My blood pressure is high today so I took a bystolic pill how long till my blood pressure goes down?
Posted 11 Aug 2015 • 1 answer